# SDR CA070828006

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 5,525 hours
- Engine: Ge CF34*
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 6,692 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) ON WALK AROUND ON THE RAMP, IT WAS DISCOVERED THAT NR 1 ENGINE HAD BLADE AND STATOR DAMAGE CAUSED BY UNKNOWN FOD. THE A/C WAS TAXIED TO THE HANGER FOR INSPECTION AND BOROSCOPE. THE INSPECTION REVEALED THAT NR 14 BLADE HAD A SMALL DENT, FURTHER INVESTIGATION REVEALED DAMAGE AT THE 1ST STAGE STATOR AT THE 5 O-CLOCK POSITION AND A PUNCTURE TO THE ENGINE LINER. (APPROX 1.4X1.0 HOLE JUST AFT THE NR1 FAN AND JUST FORWARD OF STATOR AT APPROX 4 O’CLOCK POSITION LOOKING AFT.) DUE TO THE SKIN CONTAINMENT DAMAGE 1 INCH X .40 , MM DOES NOT ALLOW FOR ANY DAMAGE IN THIS AREA. ENGINE CHANGE HAS BEEN C/O. PRESENT A/C HOURS:6692:52 AND CYCLES:3126.
